# SDR USAA920081262

- Difficulty date: June 21, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 46,490 hours, 19,137 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-22 - MAJOR REPAIR - FOUND DELAMINATION ON LEFT OUTBOARD AFT FLAP MEASURES 4"X4.5", 5.5" FORWARD OF TRAILING EDGE.  REPAIRED DELAMINATION ON LEFT OUTBOARD AFT FLAP 4"X4.5" AREA., 5.5" FORWARD OF TRAILING EDGE IAW B757 SRM 57-53-01.  (S)
